MathSciNet Relay Station
MathSciNet bibliographic data
MR121425 (22 #12163) 22.00 (53.00)
Hermann, Robert C-W cell decompositions of symmetric homogeneous spaces. Bull. Amer. Math. Soc. 66 1960 126–128.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement